# SDR REXA201101013

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,327 hours, 20,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 16 DEGREES DURING FLAP RETRACTION RETURN LANDING AT MSP VSI LESS THAN 100 FPM UPON LANDING.  REMOVED, INSPECTED, LUBRICATED, AND RE-INSTALLED FLEXIBLE SHAFTS NR 1, 2, AND 5 IAW CRJ AMM 27-53-10.  REMOVED, INSPECTED, LUBRICATED, AND RE-INSTALLED FLEXIBLE SHAFTS NR 1, 2, AND 5 IAW CRJ AMM 27-53-10.  COMPLIED WITH P.A. AD27-025G BY T/S PER FIM, REMOVED AND REPLACED RT BPSU SEE AML 2234142, INSPECTED, AND LUBRICATED LEX SHAFTS NR 3, AND NR 4 SEE AML 2234142 BLOCK NR 2, AND FOR FLEX SHAFTS NR 1, 2, AND 5.  OPS CHECKED AND RIG CHECKED OF FLAPS NORMAL. INVESTIGATED PSEU AND FOUND CODES REMOVED AND REPLACED RT BPSU PER AMM 27-51-10.  OPS CHECKED AND RIG CHECKED OF FLAPS NORMAL.
